# SDR SIMA201115101

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 28,621 hours, 26,844 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 543
- Condition: Inoperative
- Location: Nr 3 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4180 THE CREW REPORTED THAT DURING LANDING RECEIVED A BRAKE DEGRADE MESSAGE ON EICAS. THEY REPORTED VERY WEAK BRAKING WITH SLOW DESELECTION.  BOTH OUTBOARD BRAKE TEMPERATURE INDICATIONS WERE HIGH IN THE AMBER RANGE BOTH INBOARD LOW GREEN RANGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 BRAKE TRANSDUCER IAW EMB AMM 32-41-03.  THE OPERATIONAL CHECK WAS GOOD, NO MESSAGES NOTED.  P/N OFF 140197, S/N OFF 543, P/N ON 140197, S/N ON 1054
